Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of exceptional field extensions


Authors: Robert Gilmer and William Heinzer
Journal: Bull. Amer. Math. Soc. 74 (1968), 545-547
DOI: https://doi.org/10.1090/S0002-9904-1968-12002-6
MathSciNet review: 0222055
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, Lectures in abstract algebra. Vol. 3, Van Nostrand, Princeton, N. J., 1964. MR 172871
  • 2. J. D. Reid, A note on inseparability, Michigan Math. J. 13 (1966), 219-223. MR 190138
  • 3. B. L. van der Waerden, Modern algebra. Vol. 1, Ungar, New York, 1953.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12002-6

American Mathematical Society